This article is cited in 23 scientific papers (total in 23 papers)
Analytic continuation with respect to a parameter of the Green's functions of exterior boundary value problems for the two-dimensional Helmholtz equation. III
Abstract:
In the paper an investigation is made of those analytic continuation properties of the Green's functions of exterior boundary value problems for the two-dimensional Helmholtz equation that are used in studying the asymptotic behavior for large time of the Green's functions (and solutions) of the corresponding nonstationary problems, viz. the exterior boundary value problems for the wave equation.
Bibliography: 24 titles.
Citation:
L. A. Muravei, “Analytic continuation with respect to a parameter of the Green's functions of exterior boundary value problems for the two-dimensional Helmholtz equation. III”, Math. USSR-Sb., 34:1 (1978), 55–98
\Bibitem{Mur78}
\by L.~A.~Muravei
\paper Analytic continuation with respect to a~parameter of the Green's functions of exterior boundary value problems for the two-dimensional Helmholtz equation.~III
\jour Math. USSR-Sb.
\yr 1978
\vol 34
\issue 1
\pages 55--98
\mathnet{http://mi.mathnet.ru/eng/sm2516}
\crossref{https://doi.org/10.1070/SM1978v034n01ABEH001044}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=492804}
\zmath{https://zbmath.org/?q=an:0374.35016|0403.35021}